KIT | KIT-Bibliothek | Impressum

Normal approximation on Poisson spaces: Mehler’s formula, second order Poincaré inequalities and stabilization

Last, Günter; Peccati, Giovanni; Schulte, Matthias



Zugehörige Institution(en) am KIT Institut für Stochastik (STOCH)
Publikationstyp Zeitschriftenaufsatz
Jahr 2016
Sprache Englisch
Identifikator DOI: 10.1007/s00440-015-0643-7
ISSN: 0044-3719, 0178-8051, 1432-2064
KITopen ID: 1000058142
Erschienen in Probability theory and related fields
Band 165
Heft 3
Seiten 667–723
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft KITopen Landing Page